×

Found 180 Documents (Results 1–100)

Local \(L^p\)-Brunn-Minkowski inequalities for \(p < 1\). (English) Zbl 1502.52002

Memoirs of the American Mathematical Society 1360. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5160-8/pbk; 978-1-4704-7092-0/ebook). v, 78 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Geometric measures and Minkowski problems. (English) Zbl 1464.52005

Cheng, Shiu Yuen (ed.) et al., Proceedings of the international consortium of Chinese mathematicians, 2017. First meeting, Guangzhou, Guangdong, China, December 2017. Somerville, MA: International Press. 361-380 (2020).
MSC:  52A38 35J20
PDFBibTeX XMLCite

Orlicz dual Brunn-Minkowski theory: addition, dual quermassintegrals, and inequalities. (English) Zbl 1403.52006

Daras, Nicholas J. (ed.) et al., Modern discrete mathematics and analysis. With applications in cryptography, information systems and modeling. Cham: Springer (ISBN 978-3-319-74324-0/hbk; 978-3-319-74325-7/ebook). Springer Optimization and Its Applications 131, 11-37 (2018).
MSC:  52A20
PDFBibTeX XMLCite
Full Text: DOI

Real and complex Brunn-Minkowski theory. (English) Zbl 1362.32007

Berhanu, Shiferaw (ed.) et al., Analysis and geometry in several complex variables. Workshop on analysis and geometry in several complex variables, Texas A&M University at Qatar, Doha, Qatar, January 4–8, 2015. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2255-4/pbk; 978-1-4704-3663-6/ebook). Contemporary Mathematics 681, 1-27 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic geometric analysis. I. (English) Zbl 1337.52001

Mathematical Surveys and Monographs 202. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2193-9/hbk). xix, 451 p. (2015).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field